Alert archive / Georgia / Frost Advisories in 2006

Frost Advisory 3, NWS Atlanta, GA

March 25, 200650 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Mar 25, 2006, 3:58 AM EST for 50 counties in Georgia. It took effect at Mar 26, 2006, 3:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 25, 2006, 3:58 AM EST (08:58 UTC)
In effect from
Mar 26, 2006, 3:00 AM EST
Expired
Mar 25, 2006, 8:53 PM EST
In force
Issued by
NWS Atlanta, GA
All 50 counties

Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Clarke County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Harris County, GA, Houston County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Oconee County, GA, Oglethorpe County, GA, Peach County, GA, Pulaski County, GA, Putnam County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 16 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1896 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 250858
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 AM EST SAT MAR 25 2006

GAZ001>009-011>016-019>025-030>035-041>048-052>058-251300-
/O.UPG.KFFC.FZ.A.0001.060326T0800Z-060326T1300Z/
/O.NEW.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/
/O.CON.KFFC.FZ.W.0002.000000T0000Z-060325T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-HEARD-COWETA-FAYETTE-
CLAYTON-SPALDING-HENRY-BUTTS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN
358 AM EST SAT MAR 25 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY.
THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN 
EFFECT UNTIL 8 AM EST THIS MORNING.

A COLD AIRMASS HAS SETTLED INTO NORTH GEORGIA OVERNIGHT WITH COLD AIR
EXPECTED TO CONTINUE TO FILTER INTO THE REGION ON GUSTY NORTHWEST
WINDS TODAY. TONIGHT THE WINDS WILL DIMINISH WITH A VERY DRY LOW
LEVEL AIRMASS IN PLACE. WHILE A WIDESPREAD HARD FREEZE IS NOT
EXPECTED...MANY AREAS WILL SEE TEMPERATURES IN THE 30 TO 32 DEGREE
RANGE THIS MORNING...AND INTO THE 28 TO 30 DEGREE RANGE SUNDAY
MORNING.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION.

$$

GAZ066>068-070-251300-
/O.UPG.KFFC.FZ.A.0001.060326T0800Z-060326T1300Z/
/O.NEW.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/
/O.CON.KFFC.FR.Y.0002.000000T0000Z-060325T1300Z/
TROUP-MERIWETHER-PIKE-LAMAR-
358 AM EST SAT MAR 25 2006

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY.
THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS
IN EFFECT UNTIL 8 AM EST THIS MORNING. 

CLEAR SKIES AND A COOL AND DRY LOW LEVEL ATMOSPHERE COMBINED TO ALLOW
TEMPERATURES TO DROP INTO THE LOWER AND MID 30S ACROSS THE AREA THIS
MORNING WITH PATCHY FROST...ESPECIALLY IN SHELTERED AREAS. AS THE
CENTER OF A CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO MOVE CLOSER
TO THE AREA TONIGHT...EVEN COLDER TEMPERATURES ARE EXPECTED AT MANY
LOCATIONS. LIGHTER WINDS COMBINED WITH CLEAR SKIES TONIGHT WILL
ALLOW TEMPERATURES TO DROP TO BELOW FREEZING IN MANY AREAS BY SUNDAY
MORNING. 

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE
GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO
PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS PLACED OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION.


$$

GAZ027-036>039-049>051-059>062-069-071>076-078>086-089>098-
102>113-251300-
/O.UPG.KFFC.FZ.A.0001.060326T0800Z-060326T1300Z/
/O.NEW.KFFC.FR.Y.0003.060326T0800Z-060326T1300Z/
/O.CON.KFFC.FR.Y.0002.000000T0000Z-060325T1300Z/
MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO-
JASPER-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES-BALDWIN-
WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-
TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-
SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-
WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON...
SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...
AMERICUS...CORDELE...VIDALIA
358 AM EST SAT MAR 25 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN
EFFECT UNTIL 8 AM EST THIS MORNING. 

CLEAR SKIES AND DIMINISHING WINDS COMBINED WITH COLD CANADIAN HIGH
PRESSURE HAVE ALLOWED TEMPERATURES TO DROP INTO THE MID AND UPPER 30S
ACROSS THE AREA THIS MORNING WITH PATCHY FROST...ESPECIALLY IN
SHELTERED AREAS. AS THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM
CONTINUES TO MOVE CLOSER TO THE AREA TONIGHT...EVEN COLDER 
TEMPERATURES ARE EXPECTED AT MANY LOCATIONS. LIGHTER WINDS COMBINED
WITH CLEAR SKIES OVERNIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE 
LOW TO MID 30S WITH A MORE WIDESPREAD FROST EXPECTED FOR SUNDAY
MORNING. 

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS PLACED OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
3 follow-up statements
000 
WWUS72 KFFC 251439
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 AM EST SAT MAR 25 2006

GAZ001>009-011>016-019>025-030>035-041>048-052>058-066>068-070-
252245-
/O.CON.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-HEARD-COWETA-FAYETTE-
CLAYTON-SPALDING-HENRY-BUTTS-TROUP-MERIWETHER-PIKE-LAMAR-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN
939 AM EST SAT MAR 25 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. 

THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL
PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING NEAR
CALM WINDS AND CLEAR SKIES TONIGHT ALLOWING TEMPERATURES TO DROP
INTO THE UPPER 20S AND LOWER 30S.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION.

$$

GAZ027-036>039-049>051-059>062-069-071>076-078>086-089>098-
102>113-252245-
/O.CON.KFFC.FR.Y.0003.060326T0800Z-060326T1300Z/
MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO-
JASPER-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES-BALDWIN-
WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-
TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-
SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-
WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON...
SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...
AMERICUS...CORDELE...VIDALIA
939 AM EST SAT MAR 25 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. 

THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL
PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING NEAR
CALM WINDS AND CLEAR SKIES TONIGHT ALLOWING TEMPERATURES TO DROP
INTO THE LOW TO MID 30S. THIS WILL BE SUFFICIENT TO PRODUCE A WIDESPREAD
FROST SUNDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS PLACED
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS72 KFFC 251959
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EST SAT MAR 25 2006

GAZ027-036>039-049>051-059>062-069-071>076-081>084-260400-
/O.UPG.KFFC.FR.Y.0003.060326T0800Z-060326T1300Z/
/O.EXA.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/
MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO-
JASPER-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES-BALDWIN-
WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON
259 PM EST SAT MAR 25 2006

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY.
THE FROST ADVISORY IS NO LONGER IN EFFECT. 

THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL
PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING LIGHT
WINDS AND CLEAR SKIES TONIGHT ALLOWING TEMPERATURES TO DROP INTO
THE 30 TO 32 DEGREE RANGE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ001>009-011>016-019>025-030>035-041>048-052>058-066>068-070-
260400-
/O.CON.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-HEARD-COWETA-FAYETTE-
CLAYTON-SPALDING-HENRY-BUTTS-TROUP-MERIWETHER-PIKE-LAMAR-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN
259 PM EST SAT MAR 25 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. 

THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL
PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING LIGHT 
WINDS AND CLEAR SKIES TONIGHT ALLOWING TEMPERATURES TO DROP INTO
THE UPPER 20S AND LOWER 30S.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION.

$$

GAZ078>080-085-086-089>098-102>113-260400-
/O.CON.KFFC.FR.Y.0003.060326T0800Z-060326T1300Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
259 PM EST SAT MAR 25 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. 

THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL
PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING LIGHT 
WINDS AND CLEAR SKIES TONIGHT ALLOWING TEMPERATURES TO DROP INTO
THE LOW TO MID 30S. THIS WILL BE SUFFICIENT TO PRODUCE A
WIDESPREAD FROST SUNDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS PLACED
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS72 KFFC 260153
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EST SAT MAR 25 2006

GAZ085-086-094>098-261300-
/O.UPG.KFFC.FR.Y.0003.060326T0800Z-060326T1300Z/
/O.NEW.KFFC.FZ.A.0002.060327T0600Z-060327T1300Z/
/O.EXA.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/
JOHNSON-EMANUEL-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
INCLUDING THE CITIES OF...SWAINSBORO...WARNER ROBINS...DUBLIN
853 PM EST SAT MAR 25 2006

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY.
A FREEZE WATCH HAS ALSO BEEN ISSUED FOR SUNDAY NIGHT. THIS FREEZE
WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING.
THE FROST ADVISORY IS NO LONGER IN EFFECT.

THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL
PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING LIGHT
WINDS AND CLEAR SKIES TONIGHT ALLOWING TEMPERATURES TO DROP TO NEAR
OR JUST BELOW FREEZING IN MANY AREAS. LOW TEMPERATURES SUNDAY
MORNING WILL RANGE FROM NEAR 30 ALONG AND NORTH OF A
SANDERSVILLE...MACON...THOMASTON...LA GRANGE LINE...TO 32 OR 33 IN AREAS
TO THE SOUTH. A FEW SHELTERED LOCATIONS COULD DROP AS LOW AS 28 IN
THE EASTERN PORTIONS OF THE WARNING AREA. FROST WILL ALSO BE
LIKELY IN SHELTERED LOCATIONS.

LOW TEMPERATURES MONDAY MORNING ARE ALSO EXPECTED TO DROP INTO THE
30 TO 32 DEGREE RANGE ACROSS MUCH OF THE WATCH AREA...WITH
WIDESPREAD FROST LIKELY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION
AND YOUNG TREES.

$$

GAZ078>080-089>093-102>113-261300-
/O.UPG.KFFC.FR.Y.0003.060326T0800Z-060326T1300Z/
/O.EXA.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/
HARRIS-TALBOT-TAYLOR-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...COLUMBUS...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
853 PM EST SAT MAR 25 2006

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY.
THE FROST ADVISORY IS NO LONGER IN EFFECT. 

THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL
PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING LIGHT
WINDS AND CLEAR SKIES TONIGHT ALLOWING TEMPERATURES TO DROP TO NEAR
OR JUST BELOW FREEZING IN MANY AREAS. LOW TEMPERATURES SUNDAY
MORNING WILL RANGE FROM NEAR 30 ALONG AND NORTH OF A
SANDERSVILLE...MACON...THOMASTON...LA GRANGE LINE...TO 32 OR 33 IN AREAS
TO THE SOUTH.  FROST WILL ALSO BE LIKELY IN SHELTERED LOCATIONS.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084-
261300-
/O.NEW.KFFC.FZ.A.0002.060327T0600Z-060327T1300Z/
/O.CON.KFFC.FZ.W.0003.060326T0800Z-060326T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON
853 PM EST SAT MAR 25 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO
8 AM EST SUNDAY. IN ADDITION...THE NATIONAL WEATHER SERVICE IN
PEACHTREE CITY HAS ALSO ISSUED A FREEZE WATCH FOR SUNDAY NIGHT...WHICH
IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING.

THE CENTER OF A CANADIAN HIGH PRESSURE SYSTEM OVER THE CENTRAL
PLAINS WILL MOVE CLOSER TO THE AREA TONIGHT. THIS WILL BRING
DIMINISHING WINDS AND MOSTLY CLEAR SKIES TONIGHT ALLOWING
MANY AREAS TO EXPERIENCE LOW TEMPERATURES IN THE 25 TO 30 DEGREE
RANGE. ONLY A FEW SPOTS IN THE ATLANTA METROPOLITAN AREA ARE
EXPECTED TO REMAIN AT OR A DEGREE OR TWO ABOVE FREEZING.

LOW TEMPERATURES MONDAY MORNING ARE ALSO EXPECTED TO DROP INTO THE
28 TO 32 DEGREE RANGE ACROSS MUCH OF THE WATCH AREA...WITH
WIDESPREAD FROST LIKELY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION
AND YOUNG TREES.

$$

19

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Mar 25, 3:34 AM EST, 24 minutes earlier.

Area forecast discussion, Mar 25, 3:34 AM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 AM EST SAT MAR 25 2006

.SHORT TERM...(TODAY THROUGH MONDAY)
DRY AND COLD WEATHER TO START THE SHORT TERM FORECAST PERIOD. I WILL
BE UPGRADING THE FREEZE WATCH FOR TONIGHT TO A FREEZE WARNING ACROSS
NORTH AND WEST CENTRAL GEORGIA...WITH A FROST ADVISORY ACROSS THE
REMAINDER OF THE FORECAST AREA. MODERATELY TIGHT SURFACE PRESSURE
GRADIENT KEEPS WINDS BRISK TODAY WITH GOOD COLD ADVECTION KEEPING
TEMPERATURES NOTICEABLY BELOW SEASONAL NORMALS. TONIGHT THE GRADIENT
BEGINS TO RELAX AS A LARGE RIDGE OF HIGH PRESSURE BUILDS INTO THE
EASTERN U.S. THIS SHOULD ALLOW WINDS TO DIE DOWN A BIT WITH VERY DRY
LOW LEVELS ALLOWING FOR GOOD RADIATIONAL COOLING. THE SHORT TERM
FORECAST PERIOD WILL REMAIN DRY AS NORTHWEST UPPER FLOW AND LARGE
SURFACE RIDGE DOMINATE THE REGION. BY LATE MONDAY THINGS START
TRANSITIONING TOWARD A WARMER AND WETTER PERIOD AS UPPER FLOW BEGINS
TURNING MORE WESTERLY AND THE SURFACE RIDGE MOVES OFF THE EAST COAST
ALLOWING FOR A STRONG SOUTHERLY RETURN FLOW TO BEGIN.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
SURFACE RIDGE MOVES OFF INTO THE WESTERN ATLANTIC ALLOWING FOR AT
LEAST A MARGINAL RETURN OF MOISTURE AS A WEAK FRONT ASSOCIATED WITH A
LOW PRESSURE SYSTEM MOVING ACROSS THE OHIO VALLEY SETTLES INTO NORTH
GEORGIA TUESDAY. CHANCE POPS SPREAD SOUTH ACROSS THE FORECAST AREA
WITH THIS SYSTEM AFTER MIDNIGHT MONDAY NIGHT. THERE WILL BE A BRIEF
BREAK FROM THE PRECIPITATION CHANCES TUESDAY NIGHT INTO EARLY
WEDNESDAY AS A WEAK UPPER RIDGE MOVES ACROSS...BUT STRONG SOUTHERLY
FLOW AND INCREASINGLY SOUTHWESTERLY UPPER LEVEL FLOW SETS UP FOR THE
END OF THE WEEK AS A STRONG UPPER LEVEL LOW MOVES OUT ONTO THE
PLAINS. THIS UPPER LOW AND ITS ASSOCIATED SURFACE SYSTEM LIFT NORTH
INTO THE OHIO VALLEY AND GREAT LAKES BY THE WEEKEND...BUT MOIST
SOUTHERLY FLOW KEEPS AT LEAST CHANCE POPS IN THE PICTURE FOR NORTH
AND CENTRAL GEORGIA THROUGH THE END OF THE EXTENDED FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         53  32  55  35 /   0   0   0   0
ATHENS          57  33  57  33 /   0   0   0   0
GAINESVILLE     52  32  55  34 /   0   0   0   0
ROME            52  30  58  30 /   0   0   0   0
COLUMBUS        60  35  63  37 /   0   0   0   0
MACON           58  32  61  33 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY UNTIL 8 AM EST THIS MORNING FOR PORTIONS OF CENTRAL
GA.

FROST ADVISORY FROM 3 AM TO 8 AM EST SUNDAY FOR PORTIONS OF CENTRAL
AND EAST GA.

FREEZE WARNING UNTIL 8 AM EST THIS MORNING FOR PORTIONS OF NORTH AND
WEST CENTRAL GA.

FREEZE WARNING FROM 3 AM TO 8 AM EST SUNDAY FOR PORTIONS OF NORTH AND
WEST CENTRAL GA.

&&

20
Hazardous weather outlook, Mar 24, 9:30 PM EST, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EST FRI MAR 24 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251100-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
930 PM EST FRI MAR 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
FREEZE WARNING IN EFFECT FOR MUCH OF NORTH GEORGIA.
FROST ADVISORY IN EFFECT FOR CENTRAL GEORGIA.

.SYNOPSIS...
A HIGH PRESSURE SYSTEM CENTERED OVER THE MIDWEST STATES WILL
DRIFT EAST OVERNIGHT. WITH CLEAR SKIES AND DIMINISHING
WINDS...TEMPERATURES WILL FALL TO NEAR THE FREEZING MARK ACROSS MUCH
OF NORTH AND PORTIONS OF CENTRAL GEORGIA BY EARLY SATURDAY MORNING.
A FREEZE WARNING AND FROST ADVISORY HAS BEEN ISSUED FOR MUCH OF THE
AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A FREEZE WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA
SATURDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND
FRIDAY. FOR THE REST OF THE PERIOD...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 8:57 PM ESTFreeze WarningFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 36 more11 hr
Mar 25, 3:58 AM ESTFreeze WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more28 hr

Nearby

Frost Advisories in Georgia, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.